# SDR CALA2022080801979

- Difficulty date: August 5, 2022
- Submitted: August 8, 2022
- Operation: Air carrier
- Aircraft: N437UA
- Make and model: Airbus A300*
- Aircraft serial: 655
- Aircraft time: 79,059 hours, 30,723 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: D534721732000
- Condition: Corroded
- Location: Fr68 Y160.5
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR STRUCTURE LOCATED FR68 Y160.5  IN IN PASSENGER CABIN REPLACED FLOOR STRUCTURE LOCATED FR68 Y160.5 NTM 51-90-00. PERFORMED SCEPTRE ENTRY IN PASSENGER CABIN IAW A320 51-72-11 AND ON LOGPAGE NUMBER IS:9153134. MEASURE OF CORROSION DRAWING #D53472040. PERFORMED VISUAL INSPECTION ARE:L=1.658IN, W=0.729IN D=0.053IN. TOOL USED ON AREA AND NOT FOUND ADDITIONAL DAMAGE  IAW DIGITAL CALIPER PN 500-197-30 SN:A21147760; CAL. DUE DATE:15-MAY-23 MAJOR REPAIR Y, SDR Y
